# SDR CA971015055

- Difficulty date: September 28, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Plate
- Condition: Melted
- Location: Starter/Gen
- Part time: 8,571 cycles
- Component: Starter Generator, Lucas, 23032018
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER GENERATOR FRICTION PLATE MELTED INTERNALLY ON ONE SIDE, RUNNING OUTBETWEEN DAMPER PLATES.
